Publications  of  2003:

 

Monographs and printed lecture notes :

1.余德浩、汤华中,微分方程数值解法,科学出版社,2003.

2.Yuan Yaxiang, Numerical Linear Algebra and Optimization, Science Press, Beijing/New York, ISBN 7-03-011919-3.

 

Papers published in research journals :

1. Zhongzhi Bai白中治, An algebraic convergence theorem for the multiplicative     Schwarz iteration, Numerical Mathematics, A Journal of Chinese Universities (English Series), 12:Supplememnt(2003), 179-182.

2. Zhongzhi Bai白中治, On the convergence of parallel nonstationary multisplitting iteration methods, Journal of Computational and Applied Mathematics , 159 (2003), 1-11.

3. Zhongzhi Bai白中治, On the convergence of additive and multiplicative splitting iterations for systems of linear equations, Journal of Computational and Applied Mathematics, 154(2003), 195-214.

4. Zhongzhi Bai 白中治and Xuebin Chi, Asymptotically optimal successive overrelaxation methods for systems of linear equations, Journal of Computational Mathematics, 21:5(2003), 603-612.

5. Zhongzhi Bai白中治G.H. Golub and M.K. Ng, Hermitian and Skew-Hermitian splitting methods for non-Hermitian positive definite linear systems , SIAM Journal on Matrix Analysis and Applications, 24(2003), 603-626.

6. Zhongzhi Bai白中治 and Yuguang Huang, A class of asynchronous parallel multisplitting relaxation methods for the large sparse linear complementarity problems, Journal of Computational Mathematics, 21:6(2003), 773-790.

7.Zhongzhi Bai白中治 and Gui-qing Li, Restrictively preconditioned conjugate gradient methods for systems of linear equations, IMA